Yesterday, I felt great, optimistic that the potential side effects of the Yellow Fever Vaccine had bypassed me. One in six, especially in patients over 60, experience some side effects: general malaise, lethargy, aching joints, low grade fever and flu-like symptoms.
Of course, running through my mind was every possible Yellow Fever Vaccine side effect I’d discovered perusing through the CDC’s website. Yes, I was experiencing side effects, my worst fear.
There’s no doubt that I am a worrier when it comes to medical procedures. After a several unpleasant reactions over the years, I am skeptical about any invasive treatments. One could easily surmise that I am overly cautious.
Many may find these topics tedious and boring. For me, as my friends and family will attest, its more fodder for my guarded manner of approaching traditional medical by occasional musings on Facebook.
Today, I took Ibuprofen every four hours, which greatly reduced the achy fluish symptoms. The onset of the worst of the side effects may occur on the 5th day after vaccination. Tomorrow is day #4. Hopefully my feet firmly hit the floor tomorrow and Sunday morning! I’ll keep you posted!